MathSciNet Relay Station
MathSciNet bibliographic data
MR1289388 34-02 (34G20 47N20)
Lobanov, S. G.; Smolyanov, O. G. Ordinary differential equations in locally convex spaces. (Russian) Uspekhi Mat. Nauk 49 (1994), no. 3(297), 93--168; translation in Russian Math. Surveys 49 (1994), no. 3, 97–175
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement